As the previous poster has said, it could be your pituitary. If you have a large enough pituitary adenoma (a growth on your pituitary) it could be pressing on your optic nerve and causing double vision. Pituitary adenomas can suppress your pituitary function which can cause Addison's, Hypothyroid and other hypometabolic disorders. Note that some pituitary adenomas can do the opposite and excrete excess pituitary hormones which result in a slew of hypermetabolic disorders including Cushing's (the opposite of Addison's).
I read somewhere that something like 30% of the population have pituitary adenomas, they are just so small that they have no physical impact and therefore the person and their doctors aren't even aware that they have one.
I am pretty sure that doctors can tell if your pituitary is causing your Addison's by checking your ACTH levels. If your ACTH is high (or in the normal range but unproportionally high as compared to your low cortisol), your low cortisol is most ilkely the result of your adrenals themselves being weakened. However, if both your cortisol and ACTH are low it points to issues with your pituitary or hypothalamus.
Either way, if you are having double vision I would get your eyes checked. A good eye doctor can look into your eyes and can tell if there is something pressing on the optic nerve. If something is pressing on your optic nerve you would want to get it addressed right away since I think this sort of thing can cause permanent damage.
I'm 48 years old and have never needed prescription glasses or contacts. That is until now.....I'm beginning to need some reading glasses and I find that it is needed the most in the morning. I figured it was age related and both my parents needed eyeglasses so I thought it was a matter of time before I would need them too, but now I'm wondering if it might be related to my various endocrine disorders (primary ovarian failure, hypothyroidism and adrenal fatigue).
Thanks everyone. I have been to an opthamologist for detached vitreous & they didn't tell me anything else was wrong. I only had the double vision when I took the Armour. One dr told me that it had to be an allergic reaction since it happened shortly after the medication. Always something to worry about.
I have had blurred vision and disorientation since onset of Addisons and not before. My eye tests are completely normal at the end of the day however the opthamologist noted they were abnormal until I had achieved focused which took longer than usual. So perhaps Addisons/ Thyroid problems create focus issues. I found blurring symptoms to be substantially improved by ibuprofen.